American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J28) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Alan Thompson. Degenerations of K3 surfaces of degree two. Trans. Amer. Math. Soc. 366 (2014) 219-243.
Abstract, references, and article information
View Article: PDF

[2] Jack Huizenga. Interpolation on surfaces in $\mathbb{P}^3$. Trans. Amer. Math. Soc. 365 (2013) 623-644.
Abstract, references, and article information
View Article: PDF

[3] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information
View Article: PDF

[4] Michela Artebani and Shigeyuki Kondō. The moduli of curves of genus six and K3 surfaces. Trans. Amer. Math. Soc. 363 (2011) 1445-1462. MR 2737272.
Abstract, references, and article information
View Article: PDF

[5] Shouhei Ma. Twisted Fourier-Mukai number of a $K3$ surface. Trans. Amer. Math. Soc. 362 (2010) 537-552. MR 2550163.
Abstract, references, and article information
View Article: PDF

[6] Ichiro Shimada. Transcendental lattices and supersingular reduction lattices of a singular $K3$ surface. Trans. Amer. Math. Soc. 361 (2009) 909-949. MR 2452829.
Abstract, references, and article information
View Article: PDF

[7] Paolo Stellari. A finite group acting on the moduli space of K3 surfaces. Trans. Amer. Math. Soc. 360 (2008) 6631-6642. MR 2434303.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Michela Artebani. Heegner divisors in the moduli space of genus three curves. Trans. Amer. Math. Soc. 360 (2008) 1581-1599. MR 2357706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Cindy De Volder and Antonio Laface. Degeneration of linear systems through fat points on $K3$ surfaces. Trans. Amer. Math. Soc. 357 (2005) 3673-3682. MR 2146644.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Thomas Keilen. Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003) 3485-3512. MR 1990160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Igor Dolgachev and JongHae Keum. Birational automorphisms of quartic Hessian surfaces. Trans. Amer. Math. Soc. 354 (2002) 3031-3057. MR 1897389.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Thomas Keilen and Ilya Tyomkin. Existence of curves with prescribed topological singularities. Trans. Amer. Math. Soc. 354 (2002) 1837-1860. MR 1881019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Tomasz Szemberg. On positivity of line bundles on Enriques surfaces. Trans. Amer. Math. Soc. 353 (2001) 4963-4972. MR 1852089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jonghae Keum and Shigeyuki Kondo. The automorphism groups of Kummer surfaces associated with the product of two elliptic curves. Trans. Amer. Math. Soc. 353 (2001) 1469-1487. MR 1806732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] JongHae Keum. A note on elliptic k3 surfaces. Trans. Amer. Math. Soc. 352 (2000) 2077-2086. MR 1707196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] James N. Brawner. Tetragonal curves, scrolls and $K3$ surfaces. Trans. Amer. Math. Soc. 349 (1997) 3075-3091. MR 1401515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Francisco Javier Gallego and B. P. Purnaprajna. Degenerations of K3 surfaces in projective space . Trans. Amer. Math. Soc. 349 (1997) 2477-2492. MR 1401520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] A. Conte and A. Verra. Reye constructions for nodal Enriques surfaces . Trans. Amer. Math. Soc. 336 (1993) 79-100. MR 1079052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jin Gen Yang. Erratum to: ``Characterizations of normal quintic $K$-$3$ surfaces'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 313} (1989), no.\ 2, 737--751; MR0997678 (90j:14045)] . Trans. Amer. Math. Soc. 330 (1992) MR 1096263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jin Gen Yang. Characterizations of normal quintic $K$-$3$ surfaces . Trans. Amer. Math. Soc. 313 (1989) 737-751. MR 997678.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] François R. Cossec. Reye congruences . Trans. Amer. Math. Soc. 280 (1983) 737-751. MR 716848.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] F. R. Sharpe and C. F. Craig. An application of Severi's theory of a basis to the Kummer and Weddle surfaces . Trans. Amer. Math. Soc. 15 (1914) 236-244. MR 1500977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Virgil Snyder. An application of a $(1,2)$ quaternary correspondence to the Weddle and Kummer surfaces . Trans. Amer. Math. Soc. 12 (1911) 354-366. MR 1500894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1